# SDR SWAA2015102045121

- Difficulty date: October 17, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 34,755 hours, 16,549 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EXIT SLIDE, OUT OF ADJUSTMENT.  ADJUSTED SLIDE IAW MM.
